# SDR HALA2020100803313

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 30,774 hours, 4,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT, PASSENGER/CREW DOOR EVACUATION SLIDE ARMING LEVER SAFETY PIN CAN BE INSERTED WITH THE LEVER IN THE ARMED POSITION.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0282:5200-2012-HAL /008 00046.  CLEANED AND ADJUSTED EMERGENCY RELEASE MECHANISM, REF A330 AMM 52-13 AND AMDS -HAL.  OPS CHECKS GOOD.
